Absorbing Games with Compact Action SpacesMertens, Jean-François;Neyman, Abraham;Rosenberg, Dinah(2009) Mathematics of operations research — Vol. 34, n° 2, p. 257-262 (2009)
FilesNo attached file found for this publication.DetailsAuthorsMertens, Jean-FrançoisUCLouvainAuthorNeyman, AbrahamAuthorRosenberg, DinahAuthorAbstractWe prove that games with absorbing states with compact action sets have a value.Show moreAffiliationsUCLouvainShow moreCitations APA Chicago FWB Mertens, J.-F., Neyman, A., & Rosenberg, D. (2009). Absorbing Games with Compact Action Spaces. Mathematics of operations research, 34(2), 257-262. https://doi.org/10.1287/moor.1080.0372 (Original work published 2009)